# SDR ABXA070083

- Difficulty date: March 7, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- Aircraft time: 56,657 hours, 57,539 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5914259501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20 INBOARD AT LEFT WHEEL WELL CORRODED AT STA 718.  REMOVED LONGERON 20.  DRILLED LONGERON 20 P/N 5914259-501AX, IAW DOUGLAS DWG 5914579 AND DC9 SRM 51-10-4.  REINSTALLED LONGERON 20 IAW DWG 5914579, DC9 SRM 51-30-5 AND 51-30-1.
